Illinois Journal of Mathematics

Adequate subcategories

J. R. Isbell

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 4, Issue 4 (1960), 541-552.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255456274

Mathematical Reviews number (MathSciNet)
MR0175954

Zentralblatt MATH identifier
0104.01704

Subjects
Primary: 18.10

Citation

Isbell, J. R. Adequate subcategories. Illinois J. Math. 4 (1960), no. 4, 541--552. http://projecteuclid.org/euclid.ijm/1255456274.


Export citation